# SDR 97ZZZX4245

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 10116000144
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 5,130 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICT - OVERNIGHT  MAINTENANCE FOUND 1 INCH CRACK ON TE TOP SKIN OF RIGHT INBOARD FLAP 31 INCHES INBOARD EDGE.  STOP-DRILLED CRACK WITH A NR 45 DRILL BIT.  FABRICATED A 2 INCH BY 3 INCH PATCH FROM FLAP SKIN STOCK.  INSTALLED PATCH USING REFERENCES SRM'S 51-00, 51-30, 51-40, AND TECHNICAL ORDER 1900-27-00-0001.  (X)
